Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Rashes near pubic area, inner thighs, discharge, itching, raised bumps. Anti fungal, itch creams, no relief. Treatment options?

Ive had a rash of and on for a year is on my panty line and inner thigh....It is seeping and itches alot. There are some raised bumps and some times flakes....I tried anti fungal creams and have tried anti itch creams but nothing seems to help. I dont have health insurance and cant afford to see a doctor. What can I do over the counter to get rid of it?
Asked On : Tue, 19 Jun 2012
Answers:  2 Views:  3729
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
It seems like an infection and you would be better off using a soframycin ointment and neosporin powder. This needs to be applied atleast twice a day. The area needs to be kept clean and dry. I would also suggest that you apply clotrimazole ointment daily for 10-14 days. Do not discontinue. In addition, take Tablet Zyrtec 10 mg once a day and Tablet Benadryl 1 tablet at bedtime. Do not take Benadryl during the day. It would make you extremely sleepy. You'll be better in 1-2 weeks.
If it does not improve, please see a general physician.
Hope this helps
Answered: Tue, 19 Jun 2012
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Chakravarthy Mazumdar's  Response
Hi Dancingpeach,

YOu have used up all the over the counter options. The otc antifungals are very few which may turn effective against the problem.

You do not have other option. You need a GP consult, it should not cost you more than 50 bucks. If you do not have insurance you may ask for personal cash discount at the doctor's office. They would be more than happy as they do not have to pay tax for this bill.

Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor